MathSciNet Relay Station
MathSciNet bibliographic data
MR1379165 60G57 (60J80)
Le Gall, Jean-François; Perkins, Edwin A. The Hausdorff measure of the support of two-dimensional super-Brownian motion. Ann. Probab. 23 (1995), no. 4, 1719–1747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement